# SDR CHQA20130426136

- Difficulty date: April 26, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 25,890 hours, 24,540 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,151 hours, 24,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 12034550002
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FRAME 10 WAS FOUND TO BE ELONGATED AND THE HOLES MISALIGNED ON THE UPPER ATTACH SHEAR CLIP.  THE SHEAR CLIP WAS REPAIRED IN ACCORDANCE WITH SRM 51-40-02 AND 53-00-04.
